CSpace

Browse/Search Results:  1-10 of 56 Help

Selected(0)Clear Items/Page:    Sort:
Stability of steady-state for 3-D hydrodynamic model of unipolar semiconductor with Ohmic contact boundary in hollow ball 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 277, 页码: 57-113
Authors:  Mei, Ming;  Wu, Xiaochun;  Zhang, Yongqian
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
3-Dimensional hydrodynamic model  Euler-Poisson equations  Subsonic steady-state  Asymptotic stability  Radial solutions  Weighted Sobolev spaces  
Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 275, 页码: 473-508
Authors:  Liang, Siyu;  Zhang, Ping;  Zhu, Rongchan
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
Global Well-Posedness and Exponential Stability of 3D Navier-Stokes Equations with Density-Dependent Viscosity and Vacuum in Unbounded Domains 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 27
Authors:  He, Cheng;  Li, Jing;  Lu, Boqiang
Favorite  |  View/Download:17/0  |  Submit date:2021/04/26
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:9/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Dyadic bilinear estimates and applications to the well-posedness for the 2D Zakharov-Kuznetsov equation in the endpoint space H-1/4 期刊论文
FORUM MATHEMATICUM, 2020, 卷号: 32, 期号: 6, 页码: 1575-1598
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:11/0  |  Submit date:2021/01/14
Well-posedness  Zakharov-Kuznetsov equation  dyadic X-s,X-b  dyadic bilinear estimates  
GLOBAL WELL-POSEDNESS AND EXISTENCE OF THE GLOBAL ATTRACTOR FOR THE KADOMTSEV-PETVIASHVILI II EQUATION IN THE ANISOTROPIC SOBOLEV SPACE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1283-1307
Authors:  Kishimoto, Nobu;  Shan, Minjie;  Tsutsumi, Yoshio
Favorite  |  View/Download:20/0  |  Submit date:2020/05/24
Kadomtsev-Petviashvili II equation  global well-posedness  global attractor  I-method  A-priori estimate  
Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 卷号: 235, 期号: 2, 页码: 1405-1444
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Better Approximations of High Dimensional Smooth Functions by Deep Neural Networks with Rectified Power Units 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 27, 期号: 2, 页码: 379-411
Authors:  Li, Bo;  Tang, Shanshan;  Yu, Haijun
Favorite  |  View/Download:18/0  |  Submit date:2020/05/24
Deep neural network  high dimensional approximation  sparse grids  rectified linear unit  rectified power unit  rectified quadratic unit  
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:33/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
AN APPROXIMATE FACTORIZATION METHOD FOR INVERSE ACOUSTIC SCATTERING WITH PHASELESS TOTAL-FIELD DATA 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2020, 卷号: 80, 期号: 5, 页码: 2271-2298
Authors:  Zhang, Bo;  Zhang, Haiwen
Favorite  |  View/Download:13/0  |  Submit date:2021/01/14
inverse acoustic scattering  approximate factorization method  phaseless total-field data  asymptotic behavior of phaseless total-field operator